Some properties of solutions of second-order elliptic partial differential equations with unbounded Dirichlet integral

Jan Kadlec

Časopis pro pěstování matematiky (1963)

  • Volume: 088, Issue: 2, page 142-155
  • ISSN: 0528-2195

How to cite

top

Kadlec, Jan. "О некоторых свойствах решений эллиптических дифференциальных уравнений в частных производных второго порядка с неограниченным интегралом Дирихле." Časopis pro pěstování matematiky 088.2 (1963): 142-155. <http://eudml.org/doc/19576>.

@article{Kadlec1963,
author = {Kadlec, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {partial differential equations},
language = {rus},
number = {2},
pages = {142-155},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {О некоторых свойствах решений эллиптических дифференциальных уравнений в частных производных второго порядка с неограниченным интегралом Дирихле},
url = {http://eudml.org/doc/19576},
volume = {088},
year = {1963},
}

TY - JOUR
AU - Kadlec, Jan
TI - О некоторых свойствах решений эллиптических дифференциальных уравнений в частных производных второго порядка с неограниченным интегралом Дирихле
JO - Časopis pro pěstování matematiky
PY - 1963
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 088
IS - 2
SP - 142
EP - 155
LA - rus
KW - partial differential equations
UR - http://eudml.org/doc/19576
ER -

References

top
  1. Й. Нечас (J. Nečas), О решениях эллиптических дифференциальных уравнений в частных производных второго порядка с неограниченным интегралом Дирихле, Чех. Мат. Журн. 10 (85), 1960, 283-298. (1960) MR0114994
  2. Й. Нечас (J. Nečas), [unknown], Чех. Мат. Журн. 12 (87), 1962, 274-287. (1962) MR0152734
  3. А. И. Кошелев, Априорные оценки в L p и обобщенные решения эллиптических уравнений и систем, Успехи Матем. Наук, XIII, вып. 4, 1958, 29-86. (1958) Zbl0094.29602
  4. E. Magenes G. Stampacchia, I problemi al contorno per le equazioni differenziali di tipo ellitico, Annali di Pisa, Ser. III, Vol. XII, Fasc. III, 1958,247-357. (1958) Zbl0082.09601MR0123818
  5. J. Deny J. L. Lions, Les espaces du type de Beppo Levi, Annales de l’institut Fourier, V, 1955, 305-370. (1955) Zbl0065.09903MR0074787

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.